Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication

2002 | Journal Article | LibreCat-ID: 4620
Beran, Jan, and Yuanhua Feng. “Iterative Plug-In Algorithms for SEMIFAR Models—Definition, Convergence, and Asymptotic Properties.” Journal of Computational and Graphical Statistics, vol. 11, no. 3, Informa UK Limited, 2002, pp. 690–713, doi:10.1198/106186002420.
LibreCat | DOI

Filters and Search Terms



Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed